Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

My bp is 140/80 but resting rate pulse is 57 to 60 any problem in my pulse or heart. L take telmisartan 40 nebivolol 2.5 mg.

2 Doctors Answered
Nebivolol is a beta-blocker which can reduce your heart rate. If your rate is 57-60 aftet taking nebivolol then its fine, but if the recording is without the drug, then Nebivolol can further leading to dizziness and even loss of consciousness in severe cases. So be cautious before taking this. Also, you might want to recheck with the physician who prescribed the medicine as to why he prescribed it (as to if there were any other indications other than high BP).
1 person found this helpful
No there is no problem. BP of 140 /80 is normal. Though upper one systolic is little high but at this age there will be always little stress. Still you should practice a healthy life style like regular walking of 30 to 45 minutes, avoid all sort of fried and rich foods, take less carb foods. Minimum sleep should be if 8 hours at night. Regarding pulse it is also normal. Nothing to be worry. Stay healthy. Thank you.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.